# SDR USAA001147

- Difficulty date: July 12, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N517AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23703
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Condition: Cracked
- Location: Lt Elevator Tab
- Part time: 42,638 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND LEFT TAB SKIN CRACKED IN 3 PLACES .25 INCH, .5 INCH AND .25 INCHES LONG, LEFT ELEV TAB 3 MOST OUTBOARD HINGE CUTOUTS.  RADIUS OUT CRACKS PER SRM 55-20-01.  (M)
